# SDR CA041130005

- Difficulty date: September 30, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Agusta A109
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Coupling
- Part number: 230397911
- Condition: Sheared
- Location: Compressor
- Component: Compressor, Rroyce
- Component part number: 6890550
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, Y, M
- Precautionary procedure: B

## Discrepancy

(CAN) AFTER FRETTING WEAR OVER PILOT OUTSIDE DIA, THE ADAPTER COUPLING SHEARED IN T (TWO) PARTS. REFERENCES: CEB A-1392 FROM CEB 250-C20 SERIES.
